Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 3, 2011Schley County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 3, 2011, 4:30 PM EDT for Schley County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2011, 4:30 PM EDT (20:30 UTC)
Expired
Jul 3, 2011, 5:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Schley County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1281 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1281 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WWUS82 KFFC 032030
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SUN JUL 3 2011

GAZ092-093-032100-
430 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SCHLEY AND MACON COUNTIES UNTIL 500 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CENTERED NEAR MURRAYS CROSSROADS...MOVING 
SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SCHLEY AND MACON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MURRAYS CROSSROADS...CONCORD AND
ELLAVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3223 8435 3232 8439 3238 8433 3237 8432
      3237 8426 3240 8425 3235 8414 3222 8423
TIME...MOT...LOC 2030Z 027DEG 8KT 3233 8427

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:43 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 3, 3:43 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN JUL 3 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
PRIMARY CONCERN IN THE SHORT TERM IS COVERAGE AND INTENSITY OF
CONVECTION EACH DAY. STAGNANT H5 PATTERN DOES NOT APPEAR TO BE
LETTING UP ANY TIME SOON. EVEN MEDIUM RANGE MODELS OFFER LITTLE
HOPE. REALLY NOT MUCH TO SAY OTHER THAN DIURNAL AFTERNOON AND
EVENING CONVECTION EXPECTED EACH DAY. A FEW STORMS WILL EXCEED
SEVERE LEVELS BUT NOT BY MUCH WITH VERY WEAK VERTICAL WIND SHEAR.
FOR TUES THRU WED OR THURS...THERE IS SOME HOPE THAT MORE
WIDESPREAD MOISTURE AND CLOUDS ASSOCIATED WITH WEAK POSITIVELY
TILTED WAVE CURRENTLY OVER THE MID MISSISSIPPI VALLEY WILL LIMIT
INSTABILITY TO KEEP INTENSITY DOWN...ALTHOUGH COVERAGE OF STORMS
WILL PROBABLY INCREASE. WAVE PROGGED TO SAG SLOWLY INTO THE
SOUTHEAST BEGINNING WED WHERE IT SIMPLY BECOMES A STATIONARY H5
TROF AXIS. MEAN RH PROGS INDICATE PLENTY OF MOISTURE AND A FAIR
AMOUNT OF LIFT THIS TIME OF YEAR WITH THIS TROF. VERY GOOD
AGREEMENT WITH THIS FEATURE IN ALL SHORT AND MED RANGE MODELS. IF
THIS PATTERN VERIFIES...WILL LIKELY SEE 40-60 PCT COVERAGE OF
STORMS AND A LITTLE COOLER MAX TEMPS FROM TUES ON.

USED MET/PERSISTENCE BLEND FOR MIN TEMPS AND BIAS ADJUSTED MAV/MET
BLEND FOR MAX TEMPS BASED ON RUNNING 30 DAY VERIFICATION SCORES.
LARGE MAV BIASES SEEN WITH MAX TEMPS AT AHN..RMG...GVL AND PDK.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
PER REASONING ABOVE...HAVE CHANGED LITTLE IN GOING FCST. LOOKS
QUITE REASONABLE GIVEN 12Z GFS/ECMWF. MED RANGE MODELS DO SHOW A
LARGE AREA OF TROPICAL MOISTURE ASSOCIATED WITH WEAK WAVE ON
WESTERN PERIPHERY OF ATLANTIC E-W ORIENTED UPPER RIDGE BY LATE
THIS WEEK. THIS DEEP MOISTURE PROGGED TO MOVE INTO SE GA BY SAT
AND COULD SPREAD INTO THE STATE OVER THE WEEKEND. GIVEN THE
ALREADY MOIST PATTERN WITH WEAK STATIONARY H5 TROUGH STILL IN
PLACE AT THAT TIME...DOUBT THAT ADDITIONAL TROPICAL MOISTURE
WOULD CHANGE THE FCST MUCH. BEYOND THE 7 DAY FCST...SOME HINT THAT
UPPER RIDGE OVER THE CENTRAL CONUS WILL BUILD AND EXPAND...MORE SO
WITH THE 12Z GFS. BUT DOES NOT APPEAR TO BE A PATTERN BREAKER.

SNELSON

&&

.AVIATION...
18Z UPDATE... CU BREAKING OUT ACROSS THE METRO AREA...WITH SOME
TSRA DEVELOPING. HAVE MOVED TEMPO TSRA TO BEGIN AT 19Z ACROSS THE
METRO SITES... BUT DELAYED IT UNTIL 20Z FOR MCN/CSG. WINDS
GENERALLY LGT AND VRB BUT FAVOR SOUTHWEST. SURFACE WEAKNESS
SHIFTING THIS EVENING MAY ALLOW WINDS TO GO BRIEFLY SOUTHEAST
ESPECIALLY AT AHN/MCN BUT SHOULD BE SOUTHWEST AGAIN TOMORROW. SOME
BRIEF MVFR FOG POSSIBLE AT TYPICAL SITES...ESPECIALLY WITH RAIN.
EXPECT AFTERNOON CONVECTION AGAIN ON MONDAY...SO HAVE INCLUDED
PROB30 FOR ATL.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CONVECTION.
MEDIUM TO HIGH ON WINDS.
HIGH ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  71  93 /  20  40  30  40
ATLANTA         74  93  73  91 /  20  40  30  40
BLAIRSVILLE     66  88  66  86 /  10  50  40  40
CARTERSVILLE    69  94  70  92 /  10  40  40  40
COLUMBUS        74  94  74  94 /  30  40  30  40
GAINESVILLE     72  93  72  90 /  20  50  40  40
MACON           70  94  71  95 /  30  30  20  30
ROME            69  95  70  94 /  10  40  40  40
PEACHTREE CITY  70  92  70  92 /  30  40  30  40
VIDALIA         70  94  72  93 /  10  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Jul 3, 11:55 AM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT SUN JUL 3 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1155 AM EDT SUN JUL 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA...MAINLY NORTH OF A LINE
FROM CUSSETA TO MACON TO AUGUSTA.

.SYNOPSIS...
INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL CREATE CONDITIONS FOR
ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND
EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING...WIND GUSTS TO 50 MPH...AND LOCALLY HEAVY RAINS.

.DISCUSSION...
AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES
TO PROVIDE AN ACTIVE NORTHERLY FLOW...WITH WEAK UPPER LEVEL
DISTURBANCES TRAVERSING THE PEACH STATE FROM THE NORTH. A SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR
ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING.
MOST STORMS SHOULD STAY BELOW SEVERE CRITERIA DUE TO MODEST
INSTABILITIES AND WEAK WIND SHEAR PROFILES...BUT AN ISOLATED
SEVERE THUNDERSTORM OR TWO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

TDP

In the hours before

Special weather statement, Jul 3, 3:16 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SUN JUL 3 2011

GAZ067-079-031945-
316 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT AND MERIWETHER COUNTIES UNTIL 345 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MANCHESTER...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT AND MERIWETHER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RALEIGH...WOODBURY...MANCHESTER...
WOODLAND...WARM SPRINGS AND FLINT HILL. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3287 8478 3300 8458 3294 8452 3292 8453
      3291 8451 3288 8451 3287 8447 3286 8449
      3284 8446 3273 8462 3280 8470 3284 8470
TIME...MOT...LOC 1917Z 050DEG 10KT 3287 8459
Special weather statement, Jul 3, 3:19 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT SUN JUL 3 2011

GAZ046-048-057-032000-
319 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN ROCKDALE...
NEWTON AND HENRY COUNTIES UNTIL 400 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALMON THE THUNDERSTORM WAS NEARLY
STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS ROCKDALE...NEWTON AND HENRY COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GUM CREEK...GEORGIA
INTERNATIONAL HORSE PARK...RICHARDSON PARK...MILSTEAD...CONYERS...
KELLEYTOWN...ALMON...MAGNET...ALMON...OAK HILL...ROCKY PLAINS...
STARRSVILLE...PORTERDALE...OXFORD AND COVINGTON. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3355 8369 3341 8406 3359 8415 3374 8392
TIME...MOT...LOC 1919Z 324DEG 2KT 3362 8394
Special weather statement, Jul 3, 3:56 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT SUN JUL 3 2011

GAZ047>049-059-032045-
356 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON...
NEWTON...MORGAN AND JASPER COUNTIES UNTIL 445 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF APALACHEE TO NORTH
ALCOVY...MOVING EAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON...NEWTON...MORGAN AND JASPER COUNTIES THROUGH 445 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TURTLE
COVE...NORTH ALCOVY...RUTLEDGE...HARD LABOR CREEK STATE PARK...BRICK
STORE...STARRSVILLE...STEWART...MANSFIELD...EBENEZER...NEWBORN...
EUDORA...REESE...CALVIN...FARRAR AND SHADY DALE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3355 8345 3334 8365 3336 8386 3342 8391
      3343 8392 3355 8379 3377 8360 3367 8340
TIME...MOT...LOC 1956Z 270DEG 6KT 3371 8352 3355 8368
          3345 8382
Special weather statement, Jul 3, 4:24 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT SUN JUL 3 2011

GAZ066-067-032100-
424 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN TROUP AND MERIWETHER COUNTIES UNTIL 500 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF MOUNTVILLE OR ABOUT 8
MILES EAST OF LAGRANGE...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TROUP AND MERIWETHER COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE ODESSADALE...MOUNTVILLE...BIG SPRINGS
AND STOVALL.  BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3294 8483 3294 8490 3301 8496 3309 8488
      3304 8476
TIME...MOT...LOC 2024Z 027DEG 8KT 3302 8486
Special weather statement, Jul 3, 4:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SUN JUL 3 2011

GAZ092-093-032100-
430 PM EDT SUN JUL 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SCHLEY AND MACON COUNTIES UNTIL 500 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR MURRAYS CROSSROADS...MOVING
SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SCHLEY AND MACON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE MURRAYS CROSSROADS...CONCORD AND
ELLAVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3223 8435 3232 8439 3238 8433 3237 8432
      3237 8426 3240 8425 3235 8414 3222 8423
TIME...MOT...LOC 2030Z 027DEG 8KT 3233 8427

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:06 PM EDTSpecial Weather StatementFFCFayette, Spalding24 min
Jul 2, 8:07 PM EDTSpecial Weather StatementFFCFayette, Spalding23 min
Jul 2, 9:23 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 2, 10:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jul 2, 10:33 PM EDTSpecial Weather StatementFFCFayette27 min
Jul 2, 10:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding24 min
Jul 3, 3:16 PM EDTSpecial Weather StatementFFCMeriwether29 min
Jul 3, 3:19 PM EDTSpecial Weather StatementFFCNewton, Rockdale41 min
Jul 3, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Jul 3, 4:20 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan25 min
Jul 3, 4:24 PM EDTSpecial Weather StatementFFCTroup36 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCGreene29 min
Jul 3, 4:49 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup41 min
Jul 3, 4:53 PM EDTSpecial Weather StatementFFCButts, Lamar37 min
Jul 3, 4:59 PM EDTSpecial Weather StatementFFCMarion31 min
Jul 3, 5:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding13 min
Jul 3, 5:07 PM EDTSpecial Weather StatementFFCGreene53 min
Jul 3, 5:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 3, 5:18 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 3, 5:21 PM EDTSpecial Weather StatementFFCWilkes24 min
Jul 3, 5:24 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee36 min
Jul 3, 5:30 PM EDTSpecial Weather StatementFFCPutnam30 min
Jul 3, 5:43 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 3, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 6:17 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones28 min
Jul 3, 6:31 PM EDTSpecial Weather StatementFFCTerrell29 min
Jul 3, 6:45 PM EDTSpecial Weather StatementFFCBibb30 min
Jul 3, 6:52 PM EDTSevere Thunderstorm WarningFFCBibb, Jones23 min
Jul 3, 7:11 PM EDTSpecial Weather StatementFFCWashington34 min
Jul 3, 7:19 PM EDTSpecial Weather StatementFFCBibb26 min
Jul 3, 7:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 3, 7:44 PM EDTSpecial Weather StatementFFCWilkinson31 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.